# SDR AALA202405217050

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 21,354 hours, 8,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR DAMPER REQUIRES SERVICE. SERVICED 2L DOOR DAMPER IAW AMM 52-22-00 TO FULL GREEN BAND. NO LEAKS NOTED AT THIS TIME.
